It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi Raz

Good job sticking with OTC cough medicine!.. a good, positive action against addictive thinking. I don't know if you have started sneezing a lot, but that is a sign of withdrawal as we get to lower and lower doses. It is the respiratory system on the mend. Sneezing is a violent exhaling of breath, and it is a sure sign of the respiratory system repairing itself. The body just has such an amazing ability to repair itself, doesn't it?

Seems like a good plan you are following on the taper. Just to share... as I got to smaller doses, I started stretching out the time between doses until two of them melded into one. That way, I went slowly from 4 doses per day, to three, to two, until I was left only with the night time dose. Then I started to move that final dose farther and farther back from the time to go to sleep so that my brain would stop associating it with falling asleep. That was one of the scarier times of the taper... moving the dose away from sleep. However, it was doable eventually and falling asleep became more natural little by little.

I am wishing you so well with everything. I know it is hard work! That dream was sure a strange one. The subconscious is trying to work things out for us when we dream, problem solving during sleep. The meaning of the dream may just suddenly pop into your conscious mind when you least expect it. I remember when I started dreaming again as I neared the end of my tapers ( I tapered from Oxycodone first and then from Xanax) and it hit me that I had not dreamed for so very long. Strange, huh?

Stay strong, stay steady.
reach





All times are GMT -7. The time now is 07:42 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!